Biogic Paracetamol 125mg/5ml Syrup 60ml
HomeStore

Biogic Paracetamol 125mg/5ml Syrup 60ml

Biogic Paracetamol 125mg/5ml Syrup 60ml

  • Biogic Paracetamol is an analgesic or antipyretic medicine with an orange flavor and is free from alcohol content.
  • Used for the prompt relief of fever and pain.
  • To be taken orally every 4 to 6 hours or as prescribed by a physician. Shake well before using.
  • Each 5ml contains 125mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Biogic Paracetamol 125mg/5ml Syrup.
$0.37
Biogic Paracetamol 125mg/5ml Syrup 60ml
$0.37

Biogic Paracetamol 125mg/5ml Syrup 60ml

  • Biogic Paracetamol is an analgesic or antipyretic medicine with an orange flavor and is free from alcohol content.
  • Used for the prompt relief of fever and pain.
  • To be taken orally every 4 to 6 hours or as prescribed by a physician. Shake well before using.
  • Each 5ml contains 125mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Biogic Paracetamol 125mg/5ml Syrup.

Product Information

Shipping & Returns

Description

  • Biogic Paracetamol is an analgesic or antipyretic medicine with an orange flavor and is free from alcohol content.
  • Used for the prompt relief of fever and pain.
  • To be taken orally every 4 to 6 hours or as prescribed by a physician. Shake well before using.
  • Each 5ml contains 125mg of Paracetamol.
  • Store at temperatures not exceeding 30ºC.
  • Sold per 1 bottle contains 60ml of Biogic Paracetamol 125mg/5ml Syrup.